Hello. Welcome to Ask The Doctor. I understand your concern.
There is no point in taking both of them at nearby same time. This is because the composition of both of them is almost the same. There is hardly any difference as far as the composition is concerned, because both have anti-allergics and decongestants of the same group.
Taking an extra dose will just cause you sedation and not extra relief in the cough symptoms.
I would advice you to start doing steam inhalation that will help you a lot in relieving the symptoms.
Just take either Dayquil or Zyretac-D as advised by your doctor.
Share my opinion with your doctor.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.